# SDR UALA2010102003880

- Difficulty date: October 19, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,245 hours, 8,175 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT 3F, 5E AND 5F CRACKED. REPLACED EMERGENCY LIGHT COVERS,
